# SDR EVCA2021072200003

- Difficulty date: July 11, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N862LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8793
- Aircraft time: 605 hours, 2,186 cycles
- System (JASC): 1800 · Helicopter Vibration/Noise Analysis
- Part: Actuator
- Condition: Damaged
- Location: Upper Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LOWER BELLY AREA, THE AMT FOUND THE AVA HAMMER, PN: NVX-2042-1, HAD TWO SCREWS SHEARED OFF WHICH CAUSED DAMAGE TO THE UPPER CASE.
